Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Congratulations on your BFP! Welcome to YOUR community!


    Be sure to check out:

    Implantation Bleeding or Period?
    avatar
    An_255898 posted:
    I was 3 weeks late for my period and one day woke up to brown discharge which turned into bleeding the for the next 2 days. I had cramping which I don't usually have. I took two PTs the week before and got negatives. Is it possible that it is implantation bleeding or is it just a period?
    I have an appt. with dr on March 26 but I'm pretty anxious and just want to see what everyone else thinks.
    Reply
     
    avatar
    tlkittycat1968 responded:
    Well, implantation bleeding is not common and if it does happen, it's usually just spotting, not full-on bleeding.
     
    avatar
    mariajohnson responded:
    Yeah implantation bleeding is just spotting. And it is normal to get your periods after spotting.


    Spotlight: Member Stories

    I have been married for 3 years, my husband and I have one child DS 21 months, we had a miscarriage in April and a miscarriage in June. We will always...More

    Helpful Tips

    Constipation Tip! (Gross, I know.)
    Hi Ladies! With every pregnancy my worst symptom has been my inability to poop. It's pretty disgusting, I know. HOWEVER, the only reason ... More
    Was this Helpful?
    119 of 196 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.